# SDR VJ9800186

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION 3 OF EMERGENCY FLOOR PATH LIGHTING PULLED UP.  REPAIRED CHAFED WIRE BETWEEN SIDEWALL AND LIGHT TRACK AT PASSENGER SEAT ROW 18DEF, OPS CHECKED NORMAL.
